×

zbMATH — the first resource for mathematics

On the cancellation law among finite relational structures. (English) Zbl 0223.08002

MSC:
08A02 Relational systems, laws of composition
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] J. G. Marica andS. J. Bryant, Unary algebras,Pacific J. of Math. 10 (1960), 1347–1359. · Zbl 0163.26501
[2] L. Lovász, Operations with structures,Acta Math. Acad. Sci. Hung 13 (1967), 321–328. · Zbl 0174.01401
[3] R. McKenzie andR. Seifert, Cardinal multiplication of structures with a reflexive relation (to appear). · Zbl 0228.08002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.